# SDR M7KA0501083833

- Difficulty date: August 4, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N806MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3833
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Arm
- Condition: Loose
- Location: Starflex
- Component: Starflex
- Component part number: 350A31191700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION A STAR ARM END BUSHING WAS FOUND LOOSE. STARFLEX REMOVED FOR REPAIR AND SERVICEABLE STARFLEX INSTALLED. THIS IS A VERY COMMON FAILURE RECENTLY FOR THIS PART. SUSPECT THAT AN ADHESIVE FAILURE IS THE PROBLEM THAT MAY BE HEAT RELATED. (K)
